Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

I am currently on the depo-provera jab but am bleeding constantly at the moment

Depo-Provera Bleeding - Can I use Norethisterone tablets whilst I go on holiday? Hi, I m currently on the depo-provera jab but am bleeding constantly at the moment. It s only light but is dark brown rather than red and is constant. I go on holiday on the 17th Feb and was wondering if there d be anything I could take to stop the bleeding whilst away. I know of the Norethisterone tablets; can these be taken whilst on the injection? Thanks!
Asked On : Wed, 9 Feb 2011
Answers:  1 Views:  1390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello.
Welcome to HealthcareMagic forum.
Both depo provera and norethisterone are synthetic progesterones. You are having a side effect of depo-provera which cannot be helped. The brownish discharge will stop on its own. No medicine is likely to help.
Dr. Rakhi Tayal
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions